Alert archive / Alabama / Special Marine Warnings in 2014

Special Marine Warning 21, NWS Mobile, AL

March 16, 2014

NWS Mobile, AL issued this special marine warning at Mar 16, 2014, 2:35 PM CDT. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2014, 2:35 PM CDT (19:35 UTC)
Expired
Mar 16, 2014, 4:00 PM CDT
In force
85 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

The radar

The Eglin Afb radar (KEVX), 150 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2014-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2014-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 423 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
423 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

298 
WHUS54 KMOB 161935
SMWMOB
GMZ670-675-162100-
/O.NEW.KMOB.MA.W.0021.140316T1935Z-140316T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOBILE AL
235 PM CDT SUN MAR 16 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...
  WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...

* UNTIL 400 PM CDT

* AT 231 PM CDT...A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING STRONG
  WINDS OF 34 KNOTS OR GREATER WAS LOCATED FROM 35 NM SOUTH OF DESTIN
  TO 65 NM SOUTH OF GULF SHORES BEACH...MOVING EAST AT 25 KNOTS.

* LOCATIONS IMPACTED INCLUDE...
  OKALOOSA DEEP WATER REEF...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXPECT GUSTY WINDS...HIGH WAVES...FREQUENT LIGHTNING AND VERY HEAVY
RAINS. SEEK SAFE HARBOR IMMEDIATELY.

THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS WHICH CAN EASILY
OVERTURN BOATS. IF A WATERSPOUT IS SPOTTED...MOVE AT A 90 DEGREE
ANGLE FROM ITS APPARENT MOVEMENT AND SEEK SAFE HARBOR IMMEDIATELY.

&&

LAT...LON 2970 8722 2997 8687 2998 8651 2937 8653
      2939 8667 2933 8700 2932 8723 2929 8742
TIME...MOT...LOC 1935Z 254DEG 24KT 2982 8652 2951 8699
          2921 8735

$$

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Mar 16, 12:52 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Mar 16, 12:52 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1252 PM CDT SUN MAR 16 2014

.UPDATE...THE SOUTHWEST-NORTHEAST ORIENTED CONVECTIVE LINE OF
STORMS CONTINUES TO SHIFT SOUTHEASTWARD EARLY THIS AFTERNOON...AND
GENERALLY EXTENDS FROM THE NORTHERN GULF OF MEXICO TO NEAR DESTIN AND
NORTHEASTWARD THROUGH THE REMAINDER OF THE FLORIDA PANHANDLE AND INTO
SOUTHWEST GEORGIA AS OF 1245 PM CDT. A POSITIVELY TILTED MID LEVEL
TROUGH WILL ADVANCE THROUGH THE MISSISSIPPI VALLEY/ARKLATEX REGION
THIS AFTERNOON...WHILE A SURFACE LOW TRACKS ACROSS THE CENTRAL GULF
STATES. THE BEST INSTABILITY WITH CAPES OF 500 J/KG OR BETTER HAS
SHIFTED OFFSHORE AND TO THE EAST OF THE REGION...SO TORNADO WATCH #30
WAS ALLOWED TO EXPIRE AT NOON. SHORT RANGE SOLUTIONS CONTINUE TO
SHOW DEEP LAYER MOISTURE AND FORCING STRETCHING ACROSS OUR REGION
THROUGH THE AFTERNOON...PARTICULARLY NEAR THE COAST...WHILE
ADDITIONAL SHORTWAVE IMPULSES MOVE OVERHEAD. ADDITIONAL SHOWERS AND
STORMS MAY RE-DEVELOP THROUGH THE AFTERNOON...ESPECIALLY NEAR THE
COAST. THE BETTER PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES WILL
BECOME FOCUSED FROM THE NORTHERN GULF TO LOCATIONS EAST OF OUR CWFA
THIS AFTERNOON. IT APPEARS THAT THE THREAT OF TORRENTIAL RAIN RATES
AND FLASH FLOODING HAS MOSTLY SHIFTED EAST OF OUR REGION...SO HAVE
CANCELLED THE FLASH FLOOD WATCH. WILL CONTINUE TO MONITOR FOR SOME
LOCALLY HEAVIER RAINS NEAR THE IMMEDIATE COAST THIS AFTERNOON
HOWEVER. WE HAVE ADJUSTED AFTERNOON POPS. NO OTHER CHANGES. /21

&&

.AVIATION [16.18 UTC CYCLE]...EAST TO WEST DEEP LAYER MOISTURE
GRADIENT PERSISTS ACROSS THE AREA THE FIRST SIX HOURS WITH
PREVAILING IFR/MVFR CIG & VSBY CONDITIONS DUE TO RAIN FOR EASTERN
TERMINALS(I.E., KPNS) AND MAINLY VFR TO MVFR CONDITIONS FURTHER
WEST. AS THE EVENING PROGRESSES...RAIN TAPERS WEST OF KPNS SAVE AN
ISOLD SHOWER (NO RAIN EXPECTED AFTER MIDNIGHT). THE SYNOPTIC DRY SLOT
OVER THE REGION NUDGES JUST FAR ENOUGH EAST TONIGHT THAT WE SHOULD AT
LEAST EXPERIENCE SOME DEVELOPING MVFR/IFR CONDITIONS DUE TO VSBYS
OVERNIGHT AND IFR FOR CIGS. EXPECT CONDITIONS TO IMPROVE AFTER 14Z
WITH IFR\MVFR CONDITIONS DUE TO CIGS LINGERING THROUGH MOST THE DAY
TOMORROW. /23 JMM

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  52  62  42  68 /  70  70  40  10  05
PENSACOLA   72  57  64  47  66 /  90  80  70  30  05
DESTIN      66  59  66  52  65 /  90  90  70  30  05
EVERGREEN   71  54  62  43  69 /  60  70  60  20  05
WAYNESBORO  73  49  57  37  68 /  40  60  20  10  05
CAMDEN      73  51  60  41  68 /  50  70  40  20  05
CRESTVIEW   70  57  65  43  70 /  80  80  70  30  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...WATERS FROM
     DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Mar 16, 12:22 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1222 PM CDT SUN MAR 16 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-171730-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1222 PM CDT SUN MAR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SURFACE LOW PRESSURE OVER NORTHERN MISSISSIPPI...SHIFTS EAST ACROSS
TENNESSEE AND NORTHERN ALABAMA BY THE END OF THE DAY. AXIS OF
STRONGER STORMS IS FORECAST TO SINK SOUTHEAST TO OFF THE COAST
THROUGH THE REMAINDER OF THE DAY. THE RISK OF SEVERE WEATHER HAS ENDED.

DUE TO RECENT RAINS...AREAS OF FOG MAY DEVELOP TONIGHT. FOG MAY
BECOME LOCALLY DENSE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...WITH THE SEVERE WEATHER THREAT
ENDING...ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS WILL NOT
BE REQUIRED FOR THE REMAINDER OF THE DAY.

GMZ630>635-650-655-670-675-171730-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1222 PM CDT SUN MAR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE
AREA THROUGH THIS AFTERNOON AS A BAND OF SHOWERS AND EMBEDDED STORMS
SINK SOUTHWARD OVER THE OPEN GULF WATERS. A FEW STRONG TO SEVERE
THUNDERSTORMS POSSIBLE THROUGH THE AFTERNOON WITH LOCALLY STRONG
WINDS AND HIGHER SEAS LIKELY IN AND NEAR STORMS. FREQUENT CLOUD TO
WATER LIGHTNING WILL ALSO POSE A HAZARD TO MARINERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 16, 8:40 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
840 AM CDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     4 N CHICKASAW           30.82N 88.08W
03/16/2014                   MOBILE             AL   LAW ENFORCEMENT

            TREES REPORTED DOWN ON LINDA LN. AND FERRY AVE. IN
            SARALAND.

&&

10
Special weather statement, Mar 16, 8:57 AM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
857 AM CDT SUN MAR 16 2014

ALZ058>060-FLZ003>006-161500-
COVINGTON AL-CRENSHAW AL-ESCAMBIA AL-INLAND OKALOOSA FL-
INLAND SANTA ROSA FL-COASTAL OKALOOSA FL-SANTA ROSA FL-
857 AM CDT SUN MAR 16 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COVINGTON...SOUTHERN
CRENSHAW AND SOUTHEASTERN ESCAMBIA COUNTIES IN SOUTHWEST ALABAMA...
NORTHERN OKALOOSA AND NORTHERN SANTA ROSA COUNTIES IN NORTHWEST
FLORIDA...THROUGH 1000 AM CDT...

AT 857 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES NORTH OF ANDALUSIA TO 19 MILES SOUTHWEST
OF ANDALUSIA TO 6 MILES SOUTH OF CENTURY...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITFIELD...          PINE LEVEL...         WHITING FIELD...
  POINT BAKER...        HORN HILL...          JAY...
  LAUREL HILL...        CRESTVIEW...          BAKER...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH IS
EXPECTED TO PRODUCE LIFE THREATENING FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS. PERSONS IN FLOOD PRONE AREAS SHOULD
MOVE TO HIGHER GROUND IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

&&

JP
Local storm report, Mar 16, 11:09 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
1109 AM CDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     4 N CHICKASAW           30.82N 88.08W
03/16/2014                   MOBILE             AL   LAW ENFORCEMENT

            TREES REPORTED DOWN ON LINDA LN. IN SARALAND.

0800 AM     TSTM WND DMG     4 NNE CHICKASAW         30.82N 88.07W
03/16/2014                   MOBILE             AL   LAW ENFORCEMENT

            TREES DOWN AT FERRY AVE. IN SARALAND.

0800 AM     TSTM WND DMG     4 N CHICKASAW           30.82N 88.08W
03/16/2014                   MOBILE             AL   AMATEUR RADIO

            TREES DOWN ON NORTON AVE.

0800 AM     TSTM WND DMG     4 N CHICKASAW           30.82N 88.07W
03/16/2014                   MOBILE             AL   AMATEUR RADIO

            LARGE METAL SIGN FROM ROUSES MARKET BLOWN ACROSS ROAD AT
            CORNER OF US 43 AND US 41 IN SARALAND.

0800 AM     TSTM WND DMG     4 N CHICKASAW           30.82N 88.08W
03/16/2014                   MOBILE             AL   AMATEUR RADIO

            POWER LINES DOWN AT INTERSECTION OF NORTON AND SENACK IN
            SARALAND.

0820 AM     TSTM WND DMG     1 S ATMORE              31.01N 87.49W
03/16/2014                   ESCAMBIA           AL   FIRE DEPT/RESCUE

            COLLAPSE OF BUILDING AT FREDS.

0820 AM     TSTM WND DMG     1 S ATMORE              31.01N 87.49W
03/16/2014                   ESCAMBIA           AL   FIRE DEPT/RESCUE

            PART OF WALL DESTROYED AT OREILLY AUTO PARTS.

0820 AM     TSTM WND DMG     1 SSE ATMORE            31.00N 87.49W
03/16/2014                   ESCAMBIA           AL   FIRE DEPT/RESCUE

            STRUCTURAL DAMAGE AT BURKES OUTLET.

0821 AM     TSTM WND GST     5 E ATMORE              31.02N 87.40W
03/16/2014  M71.00 MPH       ESCAMBIA           AL   MESONET

0856 AM     TSTM WND DMG     4 NE HEATH              31.39N 86.42W
03/16/2014                   COVINGTON          AL   EMERGENCY MNGR

            TREES DOWN IN THE STRAUGHN COMMUNITY.

0906 AM     TSTM WND DMG     5 E ATMORE              31.03N 87.41W
03/16/2014                   ESCAMBIA           AL   EMERGENCY MNGR

            ROOF DAMAGE, MISSING SHINGLES, TRIM, WOOD DEBRIS DRIVEN
            INTO GROUND AND SCATTERED ON PROPERTY OF CANOE BAPTIST
            CHURCH ON HWY 31.

0906 AM     TSTM WND DMG     5 ENE HEATH             31.39N 86.39W
03/16/2014                   COVINGTON          AL   EMERGENCY MNGR

            TREES DOWN IN THE SANFORD COMMUNITY.

0917 AM     FLASH FLOOD      ENE OPP                 31.28N 86.25W
03/16/2014                   COVINGTON          AL   EMERGENCY MNGR

            REPORTS OF FLOODED ROADS DUE TO HEAVY RAINS. 3 INCH PER
            HOUR RAINFALL RATES REPORTED BY A DAVIS WEATHER STATION.

0917 AM     TSTM WND DMG     1 SE OPP                31.28N 86.25W
03/16/2014                   COVINGTON          AL   EMERGENCY MNGR

            TREES REPORTED DOWN. ONE FELL INTO HOUSE.

0954 AM     HAIL             6 NNE LAUREL HILL       31.05N 86.44W
03/16/2014  E0.75 INCH       COVINGTON          AL   EMERGENCY MNGR

&&

10
Local storm report, Mar 16, 1:30 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
130 PM CDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     4 N CHICKASAW           30.82N 88.08W
03/16/2014                   MOBILE             AL   LAW ENFORCEMENT

            TREES REPORTED DOWN ON LINDA LN. IN SARALAND.

0800 AM     TSTM WND DMG     4 N CHICKASAW           30.82N 88.08W
03/16/2014                   MOBILE             AL   AMATEUR RADIO

            POWER LINES DOWN AT INTERSECTION OF NORTON AND SENACK IN
            SARALAND.

0800 AM     TSTM WND DMG     4 N CHICKASAW           30.82N 88.07W
03/16/2014                   MOBILE             AL   AMATEUR RADIO

            LARGE METAL SIGN FROM ROUSES MARKET BLOWN ACROSS ROAD AT
            CORNER OF US 43 AND US 41 IN SARALAND.

0800 AM     TSTM WND DMG     4 N CHICKASAW           30.82N 88.08W
03/16/2014                   MOBILE             AL   AMATEUR RADIO

            TREES DOWN ON NORTON AVE.

0800 AM     TSTM WND DMG     4 NNE CHICKASAW         30.82N 88.07W
03/16/2014                   MOBILE             AL   LAW ENFORCEMENT

            TREES DOWN AT FERRY AVE. IN SARALAND.

0800 AM     FLASH FLOOD      3 WNW MIDTOWN MOBILE    30.69N 88.18W
03/16/2014                   MOBILE             AL   PUBLIC

            PUBLIC REPORTS FLOODING OVER ROADWAYS AT THE UNIVERSITY
            OF SOUTH ALABAMA CAMPUS.

0820 AM     TSTM WND DMG     1 SSE ATMORE            31.00N 87.49W
03/16/2014                   ESCAMBIA           AL   FIRE DEPT/RESCUE

            STRUCTURAL DAMAGE AT BURKES OUTLET.

0820 AM     TSTM WND DMG     1 S ATMORE              31.01N 87.49W
03/16/2014                   ESCAMBIA           AL   FIRE DEPT/RESCUE

            PART OF WALL DESTROYED AT OREILLY AUTO PARTS.

0820 AM     TSTM WND DMG     1 S ATMORE              31.01N 87.49W
03/16/2014                   ESCAMBIA           AL   FIRE DEPT/RESCUE

            COLLAPSE OF BUILDING AT FREDS.

0821 AM     TSTM WND GST     5 E ATMORE              31.02N 87.40W
03/16/2014  M71.00 MPH       ESCAMBIA           AL   MESONET

0856 AM     TSTM WND DMG     4 NE HEATH              31.39N 86.42W
03/16/2014                   COVINGTON          AL   EMERGENCY MNGR

            TREES DOWN IN THE STRAUGHN COMMUNITY.

0906 AM     TSTM WND DMG     5 ENE HEATH             31.39N 86.39W
03/16/2014                   COVINGTON          AL   EMERGENCY MNGR

            TREES DOWN IN THE SANFORD COMMUNITY.

0906 AM     TSTM WND DMG     5 E ATMORE              31.03N 87.41W
03/16/2014                   ESCAMBIA           AL   EMERGENCY MNGR

            ROOF DAMAGE, MISSING SHINGLES, TRIM, WOOD DEBRIS DRIVEN
            INTO GROUND AND SCATTERED ON PROPERTY OF CANOE BAPTIST
            CHURCH ON HWY 31.

0917 AM     FLASH FLOOD      ENE OPP                 31.28N 86.25W
03/16/2014                   COVINGTON          AL   EMERGENCY MNGR

            REPORTS OF FLOODED ROADS DUE TO HEAVY RAINS. 3 INCH PER
            HOUR RAINFALL RATES REPORTED BY A DAVIS WEATHER STATION.

0917 AM     TSTM WND DMG     1 SE OPP                31.28N 86.25W
03/16/2014                   COVINGTON          AL   EMERGENCY MNGR

            TREES REPORTED DOWN. ONE FELL INTO HOUSE.

0954 AM     HAIL             6 NNE LAUREL HILL       31.05N 86.44W
03/16/2014  E0.75 INCH       COVINGTON          AL   EMERGENCY MNGR

1235 PM     FLOOD            5 SSW EGLIN AFB         30.40N 86.60W
03/16/2014                   OKALOOSA           FL   PUBLIC

            THE PUBLIC REPORTS FLOODING OVER SANTA ROSA BLVD ON
            OKALOOSA ISLAND.

&&

CL

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 3:44 AM CDTFlash Flood WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more9 hr
Mar 16, 5:06 AM CDTTornado WarningMOBChoctaw, Clarke24 min
Mar 16, 5:30 AM CDTTornado WarningMOBClarke30 min
Mar 16, 5:53 AM CDTSevere Thunderstorm WarningMOBWashington52 min
Mar 16, 6:00 AM CDTTornado WarningMOBClarke, Wilcox45 min
Mar 16, 6:31 AM CDTTornado WarningMOBWashington44 min
Mar 16, 6:43 AM CDTAreal Flood AdvisoryMOBMobile2 hr
Mar 16, 7:09 AM CDTFlash Flood WarningMOBMobile3 hr
Mar 16, 7:41 AM CDTFlash Flood WarningMOBBaldwin, Mobile4 hr
Mar 16, 7:46 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile44 min
Mar 16, 7:59 AM CDTTornado WarningMOBBaldwin, Mobile31 min
Mar 16, 8:18 AM CDTTornado WarningMOBEscambia27 min
Mar 16, 8:28 AM CDTSevere Thunderstorm WarningMOBMobile62 min
Mar 16, 8:31 AM CDTSpecial Marine WarningMOB89 min
Mar 16, 8:37 AM CDTTornado WarningMOBConecuh, Covington38 min
Mar 16, 9:01 AM CDTFlash Flood WarningMOBBaldwin, Conecuh, Escambia29 min
Mar 16, 9:19 AM CDTAreal Flood WarningMOBBaldwin, Clarke, Conecuh, Covington, Escambia, Mobile and 1 more6 hr
Mar 16, 9:25 AM CDTSpecial Marine WarningMOB95 min
Mar 16, 9:48 AM CDTSpecial Marine WarningMOB117 min
Mar 16, 9:49 AM CDTFlash Flood WarningMOBCovington, Escambia3 hr
Mar 16, 10:00 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Mar 16, 10:08 AM CDTSevere Thunderstorm WarningMOBBaldwin52 min
Mar 16, 10:14 AM CDTSpecial Marine WarningMOB91 min
Mar 16, 10:59 AM CDTSpecial Marine WarningMOB91 min
Mar 16, 8:42 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa33 min
Mar 16, 9:25 AM CDTTornado WarningMOBOkaloosa, Santa Rosa50 min
Mar 16, 10:19 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa26 min
Mar 16, 11:02 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa58 min
Mar 16, 11:22 AM CDTAreal Flood WarningMOBEscambia, Okaloosa, Santa Rosa12 hr
Mar 16, 6:40 AM CDTAreal Flood AdvisoryMOBGreene, Perry2 hr
Mar 16, 7:11 AM CDTFlash Flood WarningMOBPerry3 hr

Nearby

Special Marine Warnings in Alabama, 2014Every special marine warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.